# SDR IPXA2025081543299

- Difficulty date: July 21, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279221203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR STRUCTURE BETWEEN FRAMES 73 AND 74, -Y2127.5  HAS CORROSION REMOVE AND REPLACE SEAT TRACK P/N: A53279221211 PER DWG SPECS AND SRM REQUIREMENTS.  THIS IS A MINOR REPAIR PER GMM 05.04
